# SDR SWIA202162461

- Difficulty date: November 8, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 39,667 hours, 35,691 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Smoke
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE OFF OFF LEFT WINDSHIELD WAS FOLLOWED BY WINDSHIELD CRACKING. LEFT SIDE.   (FLIGHT 4255 - FILED CLOSED)      PLEASE REFERENCE AML 776009  PLEASE REFERENCE AML 776106. REMOVED AND REPLACED LEFT WINDSHIELD PER AMM 56-11-01 AND COMPLIED WITH TASK CARD 56-220-1000-SKY. WINDSHIELD OPERATIONAL CHECK GOOD.
